# SDR AUS20021133

- Difficulty date: September 1, 2002
- Submitted: November 6, 2002
- Operation: General aviation
- Make and model: Beech 95-C55
- Engine: Cont IO520C
- Propeller: Mcauly 3AF32C75
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Wing, Rib/Bulkhe
- Component: Wing, Rib/Bulkhe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING TRAILING EDGE RIBS CORRODED. RIBS AFFECTED ARE:- LH WING-PNO 95110014-121PNO 95110014-191PNO 95110014-153PNO 95110014-129PNO 95110014-135RH WING-PNO 95110014-122PNO 95110014-192PNO 95110014-154PNO 95110014-130PNO 95110014-120
